# SDR DJFA20150922001

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 12,867 hours, 7,894 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW FELT VIBRATION IN THE LT ENG & 20 SECONDS LATER RECEIVED A LT FAN DAMAGE CAS MSG.  PERFORMED THEIR CHECKLIST, DECLARED AN EMER & DIVERTED BACK SAFETY.  AT THE MOMENT, WE SUSPECT A BIRD, FOD, WAS INGESTED INTO THE ENG.  FOUND NO DAMAGE TO THE ENG.  ENG RUNS WERE PERFORMED WITH NO ABNORMAL RESULTS & THE ACFT WAS RELEASED FOR SERVICE.
